Status
Not open for further replies.

olly

Extremely helpful member
Joined
Jan 10, 2008
Messages
2,732
Reason
PALS
Diagnosis
11/2007
Country
uk
State
uk
City
uk
hello everyone.
i have had progressive bulbar symptoms since the begining of the year.
jaw/facial spasms,jaw fasics,slight swallowing problems,recently tongue feels bigger, tongue fasics( twitching/wriggling when the tongue is at complete rest inside the mouth)right side of tongue just wants to hang down,uvula constantly turned to right side .
i can move tongue up/down and side to side,tip is ok.
its the complete middle part of the tongue were the bulk of the fasics are,i have trouble moving food from one side to the other and if i try it makes me gag.
my speech can slow down sometimes and articulation can be a problem.

i stumbled upon something with regards to tongue fasics and baclofen.
i have sometimes taken extra baclofen during the day to help the jaw/facial spasms,a few hours later i have noticed the tongue fasics have decreased, also a few hours after my evening dose.i realised today there is a definate connection.
i know the tongue is a muscle but can baclofen really do this?
could it do this if it was lmn fasics in the tongue?
could the umn problems be causing the tongue fasics?
i know someone with a spastic tongue is trying baclofen for this and it seems to help a bit. but i know i dont have a spastic tongue or dont feel like i have.
i have a speech therapist coming to see me on monday so will ask her these questions but would appreciate any input on this.
take good care.
caroline:)
 
Status
Not open for further replies.
Top